# SDR AWXA200300773

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 39,271 hours, 28,858 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1686
- Condition: False Indication
- Location: Te Flaps
- Part time: 11,024 hours, 6,867 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO BUR EN ROUTE FROM PHX TRAILING EDGE FLAPS LOCKED OUT BETWEEN 1 AND 2 DEGREES.  RUNWAY TO SHORT AT BUR, DIVERTED TO LAX WITH LONGER RUNWAY.  MAINTENANCE REMOVED AND REPLACED THE TRAILING EDGE FLAP POSITION INDICATOR, OPERATIONAL CHECK WAS GOOD IAW BMM 27-58-41 PG 401-404.
